MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.2 TI ADOL LAT ENTRY FEM NL/400/LT-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.2 TI ADOL LAT ENTRY FEM NL/400/LT-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.031.941S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history records has been requested and is currently pending completion.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, patient underwent removal of expert adolescent lateral femoral nail due to infection.Patient outcome was unknown.This complaint involves four (4) devices.This report is for one (1) 8.2 ti adol lat entry fem nl/400/lt-s.This report is 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a device history record (dhr) review was conducted: manufacturing location: monument, manufacturing date: 10-feb-2014, expiration date: 31-dec-2022, part number: 04.031.941s, 8.2mm ti adolescent lat entry femoral nail-ex/400mm lt ¿ sterile, lot number: 7591385 (sterile), lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance, met all inspection acceptance criteria.Inspection sheet, inspect dimensional, met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpfwas reviewed and determined to be conforming.Packaging bom was reviewed and all components issued met current defined requirements.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: part number: 21012, tialnbri13.00, lot number: 7456867, lot quantity: (b)(4).Certified test report supplied by perryman company dated 14-mar-2013 and certificate of test supplied to perryman by howmet castings were reviewed and determined to be conforming.Lot summary report dated 09-aug-2013 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D7a: unknown.

Brand Name
8.2 TI ADOL LAT ENTRY FEM NL/400/LT-S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11621680
Report Number2939274-2021-01709
Device Sequence Number14507155
Product Code HSB
UDI-Device Identifier10886982094391
UDI-Public(01)10886982094391
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number04.031.941S
Device Catalogue Number04.031.941S
Device Lot Number7591385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.2MM TI ADLES LAT ENT FMRL NAIL-EX/400MM/LT-STER; UNK - END CAPS: ALFN; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR